Answered by: Dr Ramzdhan
Hello, I had sexual intercourse with my boyfriend and he ejaculated in me, 3 days later I started taking antibiotics because I’ve gotten a UTI, my question is will I get pregnant because I heard that antibiotics lower the effect of birth control? (I’m using Yaz birth control, every day at the same time)
Hi and thank you for asking us
Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information, the only antibiotic that can interfere with the effectiveness of birth control pills is rifampicin which is a medicine to treat tuberculosis.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.